# SDR CALA2024092700698

- Difficulty date: September 27, 2024
- Submitted: September 28, 2024
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 73,295 hours, 32,265 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Part serial: 01050822
- Condition: Faulty
- Location: Zone 200
- Part time: 772,778 hours, 730,945 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE PERFORMING SMOKE AND ODOR INSPECTION FOUND RT HAND RECERCULATION FAN C/B POPPED. UNABLE TO RESET. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE APPLY MEL # 2121B, CONTACT TOMC ONCE AT AIRCRAFT FOR DDP PROCEDURE.. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE APPLY MEL # 2121B, CONTACT TOMC ONCE AT AIRCRAFT FOR DDP PROCEDURE.. MAC METER INITIATED FOR     WITH VENDOR ID V907081 MAC RELATED WORK ORDER 000000003118222.   APPLIED MEL 2121B, DDP C/W.  APPLIED MEL 2121B, DDP C/W. MEL APPROVE DBY TOMC. DEFERRED DIRECTLY BY TOMC R&R RT HAND RECIRCULATION FAN (14HG) AS PER AMM 21-21-51-400-001-A. PERFORMED OPS TEST - PASSED. AIRCRAFT OK TO RETURN TO SERVICE.
